MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI

UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT SHORT 60/13 PCC MINI
Model Number MMT-381
Medical Device Problem Codes Complete Blockage (1094); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in italy.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2026.The blockage was in the tubing.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: italy.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.

Brand Name
COMFORT
Common Device Name
UNO COMFORT SHORT 60/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
lejre, 4320
MDR Report Key24301311
Report Number3003442380-2026-00424
Device Sequence Number21245770
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-381
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown